点击查看原图

魏雷 男,汉族,

    1978年11月出生,江苏邳州人。

    1997年9月-2004年6月 徐州师范大学 本科、硕士

    2010年3月 于东南大学数学系取得理学博士学位

    2011年9月-2017年6月 亚搏官网平台登录 亚搏体育在线登录 副教授

    2012年6月-2012年9月 访问美国德克萨斯大学泛美分校

    2014年2月-2015年2月 访问澳大利亚新英格兰大学

    2017年7月-至今 亚搏官网平台登录 亚搏体育在线登录 教授、硕士生导师

  

主要研究方向:非线性椭圆方程、反应扩散方程

 

已发表的论文:

Haihua Lu, Lei Wei, Cheng-Cheng Zhu, Free boundary problems of the logistic equation with nonlocal diffusion coefficient, submitted.   

Yujuan Chen, Lei Wei,Yimin Zhang, Aysmptotic behavior and symmetry of positive solutions to quasilinear equations in a half-space, submitted.

Cheng Tan, Lei Wei, Uniqueness and asymptotic behavior of positive solutions to quasilinear elliptic problems with Hardy potential, submitted.

Lei Wei, Yihong Du, Positive solutions of elliptic equations with a strong singular potential,Bull. London Math. Soc. 51 (2019), 251-266.

Lei Wei, Zengji Du, Uniqueness and local properties of positive solutions to a semilinear elliptic equation with singular potential,Communication in Contemporary Mathematics, 21 (5)  (2019), 21pp.

Yihong Du, Lei Wei, Ling Zhou, Spreading in a shifting environment modeled by the diffusive logistic equation with a free boundary,J. Dynamics and Differential Equations, 30 (2018), 1389-1426.

Haihua Lu, Lei Wei, Global existence and blow-up of positive solutions of a parabolic problem with free boundaries,Nonlinear Analysis: Real World Applications, 39 (2018), 77-92.

Weiwei Ding, Rui Peng, Lei Wei, The diffusive logistic model with a free boundary in a heterogeneous time-peiodic environment,J. Differential Equations, 263 (2017), 2736-2779.  

Rui Peng, Xianfa Song, Lei Wei, Existence, nonexistence and uniqueness of positive stationary solutions of a singular Gierer-Meinhardt system, Discrete Contin. Dyn. Syst., 37 (2017), 4489-4505.

Lei Wei, Yihong Du, Exact singular behavior of positive solutions to nonlinear elliptic equations with a Hardy potential,J. Differential Equations, 262(2017), 3864-3886.

Lei Wei, Xiyou Cheng, Z. Feng,Exact behavior of positive solutions to elliptic equations with multi-singular inverse square potentials,Discrete Contin. Dyn. Syst., 36 (2016), 7169-7189.

Lei Wei, Asymptotic behavior and symmetry of positive solutions to nonlinear elliptic equations in a half-space,Proc. Roy. Soc. Edinburgh Sect. A, 146 (2016), 1243-1263.

Lei Wei, Guanghui Zhang, Maolin Zhou, Long time behavior for solutions of the diffusive logistic equation with advection and free boundary,Calc. Var. Partial Differential Equations., 4 (55) (2016)

Lei Wei, Xiyou Cheng, Z. Feng, Existence and behavior of positive solutions to elliptic system with Hardy potential,Electron. J. Diff. Equ., 223(2016), 1-14.

Yihong Du, Lei Wei, Boundary behavior of positive solutions to nonlinear elliptic equations with Hardy potential,J. London Math. Soc.91 (2015), 731–749.

Lei Wei,Zhaosheng Feng, Isolated singularity for semilinear elliptic equations,Discrete Contin. Dyn. Syst., 35 (2015), 3239-3252.

Xiyou Cheng, Lei Wei,Dynamics of the p-Laplacian equations with nonlinear dynamic boundary conditions,Electronic Journal of Differential Equations, 37 (2015), 1-15.

Lei Wei,Zhaosheng Feng, Existence and nonexistence of solutions for quasilinear elliptic systems,Dynamics of PDE, 10 (2013), 25-42.

Lei Wei, Jiang Zhu,The existence and blow-up rate of large solutions of one-dimensional p-LaplacianequationsNonlinear Analysis: Real World Applications, 13 (2012), 665-676.

Lei Wei,The existence of large solutions of semilinear elliptic equations with negative exponents,Nonlineae Analysis: TMA, 73 (2010), 1739-1746.

Lei Wei, Mingxin Wang, Jiang Zhu,Multiple nontrivial solutions for a class of p-Laplacian equations,Acta Applicandae Mathematicae, 110 (2010), 1153-1167.

Lei Wei, Mingxin Wang,Existence of large solutions of a class of quasilinear elliptic equations with singular boundary,Acta Mathematica Hungarica, 129 (2010), 81-95.

Lei Wei, Mingxin Wang,Existence and estimate of large solutions for an elliptic system,Nonlinear Analysis:TMA, 72 (2009), 1096-1104.

Mingxin Wang,Lei Wei, Existence and boundary blow-up rates of solutions for boundary blow-up elliptic systems,Nonlinear Analysis:TMA,71 (2009), 2022-2032.

Lei Wei, Jiang Zhu, A second order multivalued boundary-value problem and impulsive neutral functional differential inclusions in Banach spaces,Nonlinear Oscillations, 11 (2008), 191-207.

Lei Wei, Jiang Zhu, Yeol Je Cho, Controllability of the second order differential inclusions in Banach spaces,Comm. Appl. Nonlinear Anal.,13(2006), 93-105.

  

主持参与基金情况:

   国家自然科学基金面上项目,椭圆型偏微分方程中若干奇异问题的研究,主持, 2019-2022

   国家自然科学基金面上项目,具有时空周期性和奇异性反应扩散方程若干问题的研究,参与, 2013-2016

   国家自然科学基金面上项目,非线性方程中的拓扑与变分方法,参与,  2012-2015

   国家自然科学基金天元基金,Hardy位势的边界爆破问题的定性研究, 主持,2012-2012

   江苏省高校自然科学基金,Hardy位势的椭圆型方程边界爆破的定性研究,主持,2011-2013  

  

邮 箱:    wlxznu@163.com 

通信地址:徐州市铜山新区上海路101号,

          亚搏官网平台登录-在线平台登录,邮编:221116

办公室:  敬远楼 511室



XML 地图 | Sitemap 地图